World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 812
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 6  |  Page : 1571-1572

Diffuse erythematous rash after teneligliptin therapy: A case report


Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Saurabh Bansal
Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh - 282 002
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_283_18

Rights and Permissions

We report a yet unreported, adverse effect of teneligliptin [Dipeptidyl peptidase IV inhibitor (DPP IV)] presenting as diffuse pruritic erythematous rash, in a patient, 2 days after initiation of the drug. The rash waned off after the discontinuation of the drug without any residual lesion.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed36    
    Printed1    
    Emailed0    
    PDF Downloaded18    
    Comments [Add]    

Recommend this journal